# SDR DALA1209766311

- Difficulty date: February 19, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 7,121 hours, 873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THE LEFT 2ND EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY.  OPS CHECKED GOOD.
